# SDR AALA202403076530

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 26,716 hours, 10,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CYLINDER PRESSURE LOW AT R2 DOOR. SERVICED R2 DOOR.
